# SDR USAA20100602BB034

- Difficulty date: May 30, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000115
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LIH - ODOR OF BURNING RUBBER IN AFT SECTION OF PLANE.  TURNED OFF UTILITY BUSSES AND ODOR DISSIPATED.  NO SIGN OF SMOKE.  REPLACED AFT NUMBER SEVEN COFFEEMAKER.
